Generalisations of some inequalities of P. M. Vasić

J. D. Kečkić; I. B. Lacković

Matematički Vesnik (1970)

  • Volume: 7(22), Issue: 51, page 68-72
  • ISSN: 0025-5165

How to cite


J. D. Kečkić, and I. B. Lacković. "Generalisations of some inequalities of P. M. Vasić." Matematički Vesnik 7(22).51 (1970): 68-72. <>.

author = {J. D. Kečkić, I. B. Lacković},
journal = {Matematički Vesnik},
keywords = {real functions},
language = {eng},
number = {51},
pages = {68-72},
publisher = {Društvo matematičara Srbije},
title = {Generalisations of some inequalities of P. M. Vasić},
url = {},
volume = {7(22)},
year = {1970},

AU - J. D. Kečkić
AU - I. B. Lacković
TI - Generalisations of some inequalities of P. M. Vasić
JO - Matematički Vesnik
PY - 1970
PB - Društvo matematičara Srbije
VL - 7(22)
IS - 51
SP - 68
EP - 72
LA - eng
KW - real functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.